# SDR CA960111021

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308005
- Condition: Cracked
- Location: Top Aft Fs 217
- Part time: 1,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACK FOUND ON TOP AFT RADIUS OF ANGLE P/N 206-032-308-005 ATTACHED TO STN 217.84 FRAME P/N 206-032-307-109.
